# SDR DL72S991243

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: 651852213
- Condition: Damaged
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTIONS PER 4-58560-12AD, FOUND 4 FASTENER HOLES WITH TOOLING DAMAGE.  NO CRACK INDICATIONS WERE NOTED.  REPAIRED PER ERA 333191-14AD, REV A.
